# SDR SWAA2021092814381

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD; AROUND FASTENER HOLE; AT B.S. 500+2; R.B.L. 24; W.L. 154. ; / [01] PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0; PARAGRAPH 9.C; [02] REMOVED FCB SHIELD BS 492-500A; RBL 24; WL154 IAW SRM 51-40-02; [03] LOCATED AND DRILLED FCB SHIELD BS 492-500A; RBL 24; WL154 IAW BOEING DWG 143A0080 AND SRM 51-40-05; [04] VERIFIED CORRECTIVE ACTIONS 1;2; AND 3.; [05] OK TO INSTALL; [06] OK TO INSTALL; [07] VERIFIED OK TO INSTALL FCB SHIELD BS 492-500A RBL 24.; [08] INSTALLED FCB SHIELD BS 492 - BS 500A RBL 24 WL 154 IAW SRM 51-40-02 AND DWG 143A0080 ID:0039 REV:-; [09] INSTALLED FCB SHIELD BS 492 - BS 500A RBL 24 WL 154 IAW SRM 51-40-02 AND DWG 143A0080 ID:0039 REV:-; [10] VERIFIED FWD CARGO BAY DOOR CUTOUT SHIELD AT BS 492 - BS500A; RBL 24 INSTALLED PER SRM 51-40-02 AND DWG 143A0080 ID:0039 REV: -.
